# SDR YENA2021041300228

- Difficulty date: April 2, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N981JT
- Make and model: Airbus A321-231
- Aircraft serial: 7692
- Aircraft time: 15,363 hours, 2,999 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Washer
- Condition: Missing
- Location: Door Slide
- Part time: 14,692 hours, 2,869 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, MISSING PASSENGER CREW DOOR WASHER ON DOOR SLIDE RAFT 832 AT AFT GALLEY AREAQ (1EA.   REMOVED ESCAPE SLIDE RAFT P/N D30665-709, S/N M15682 IAW AMM 25-62-44-000-012-A  AND INSTALLED SERVICEABLE ESCAPE SLIDE RAFT ON DOOR 832, P/N D30665-709, S/N M14554 IAW AMM 25-62-44-400-007-A
